# SDR SWIA200515542

- Difficulty date: September 9, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 9,331 hours, 8,187 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 601R590141
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DEGRADED STATUS MESSAGE WILL NOT CLEAR.  REPLACED SKEW DETECTION SYSTEM UNIT IAW MM CHATPER 27-51-15.  OPERATIONAL CHECK GOOD.  P/N 601R59014-1; S/N OFF A-289.
